# SDR USAA2011122100012

- Difficulty date: December 3, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, CORROSION ON SEAT TRACK BETWEEN FR43 TO FR46, Y1292.  REPLACED SEAT TRACK IAW 51-72-11 & DRAWING D53370500.
